# SDR A6WA2013082741157

- Difficulty date: August 9, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SUPPORT HAS CORROSION AT NUT PLATES AND FASTENER HOLE LOCATIONS.  REMOVED CORRODED SECTION AND SPLICED IN NEW SECTION  IAW REO 601R-53-61-690, REV D.
